Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heretodaygonetomorrow

inevitable, eventual breakout associated with tazorac regimen? possibly...

so i will have been on tazorac cream .05 for about 6 weeks come tomorrow. i cautiously agreed to listen to my dermatologist's recommendation to use this rX 5 weeks ago when i went in to talk to him about my mild, but stubbornly relentless acne.

since 5 weeks ago, i have been following this regimen:

Morning

1) Right before stepping out of the shower, I wash my face with a gentle face wash. I put on some non-comedenogenic moisturizer and voila, nothing more, nothing less.

Night

1) Wash face with same gentle face wash

2) Use Zoderm 5.75% BP face wash only on forehead, because my forehead is where my stubborn acne is...

3) After washing, I pat face dry gently and put on a pea-sized amount of tazorac .05 on my forehead

I started off using the tazorac and BP every other day or so until I "primed" my skin and then started using daily during week 2.

I really couldn't say that my skin was getting noticeably better...to me it seemed exactly the same as when i was just using face wash...i was assuming that there would be no more active acne on my forehead after using the two rXs...

That didn't work...Again, I'm in week 6 and it i'm actually getting more active pimples now than ever before. If I were to rate my acne/skin on a scale of good to bad, right now it would be at it's worst now...

But after reading other users' posts (who use taz), this seems to be the case for many people?

So I feel like I'm at that point. That inevitable, eventual tumble to rock bottom...the one that makes you feel like crap and not want to go out...

For those of you guys who have experienced this before and can empathize, here's to you guys! I'm praying things are better for you guys now. I feel your pain!

Any suggestions/comments?

Share this post


Link to post
Share on other sites

Yeah I can sympathize. I still don’t know if Taz caused more of an outbreak on my face or if it’s just me. I used Taz 0.05 for four weeks then two weeks ago I upped myself to 0.1 (my derm doesn’t know this). Most days I think nothing has changed, some days I notice a new zit or two, and the occasional day I think my face looks clearer. It’s weird and depressing. At least I haven’t experienced any of the painful drying or peeling that other people have experienced (I guess you haven’t either?).

Share this post


Link to post
Share on other sites

yeah i haven't experienced much redness or dryness other than the usual kind associated with changes in weather and stuff...

i guess the frustrating thing is that you don't know how to deal with your breakout, cause you want to be upset that it happened, but at the same time, it's like a catch 22 because some people say the outbreak is actually a sign that the medication is working...purging the skin and bringing out all of the acne underneath the skin...

don't know, don't know...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×